# SDR SWAA2017120518230

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 6,803 hours, 2,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN COVER MISSING. / INSTALLED COVER PER SIP.
